# SDR RAIA2019081910005

- Difficulty date: August 11, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 43,278 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sign
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H STOP SIGN FLOOR HAS CORROSION AT FR 22....    REMOVED AND REPLACED R/H STOP SIGN NEAR SVC DOOR
